# SDR SWAA2024092741838

- Difficulty date: September 25, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 34,131 hours, 16,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT LENS COVER 4-5 ABC BROKE<[01] 05 - OK TO CONTINUE PER [MEL 33-15-02;INTERIOR EMERGENCY EXIT LIGHTING SYSTEM - EMERGENCY AISLE LIGHTS].  REPLACED LENS ON OVERHEAD EMERGENCY LIGHT 4-5 ABC. OP CHECKS GOOD IAW SIP
